Previous |  Up |  Next

Article

References:
[1] E. N. Dancer: On the structure of solutions of non-linear eigenvalue problems. Ind. Univ. Math. J. 23 (1974), 1069-1076. MR 0348567 | Zbl 0276.47051
[2] S. Fučík A. Kufner: Nonlinear differential equations. Elsevier, Scient. Publ. Соmр., Amsterdam-Oxford- New York 1980. MR 0558764
[3] P. Drábek M. Kučera: Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions. To appear in Czech. Math. J., 1986. MR 0822872
[4] M. Kučera: A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory. Čas. pěst. mat. 104 (1979), 389-411. MR 0553173
[5] M. Kučera: A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues. Czechoslovak Math. J., 32 (107) (1982), 197-207. MR 0654056
[6] M. Kučera: Bifurcations points of variational inequalities. Czechoslovak Math. J., 32 (107) (1982), 208-226. MR 0654057
[7] M. Kučera J. Neustupa: Destabilizing effect of unilateral conditions in reaction-diffusion systems. To appear in Comment. Math. Univ. Carol., 1986. MR 0843429
[8] Y. Nishiura: Global structure of bifurcating solutions of some reaction-diffusion systems. SIAM J. Math. Anal. Vol. 13, No. 4, July 1982, 555-593. MR 0661590 | Zbl 0505.76103
[9] P. H. Rabinowitz: Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7 (1971), 487-513. MR 0301587 | Zbl 0212.16504
[10] E. H. Zarantonello: Projections on convex sets in Hilbert space and spectral theory. In "Contributions to Nonlinear Functional Analysis" (edited by E. H. Zarantonello). Academic Press, New York, 1971. Zbl 0281.47043
[11] E. Zeidler: Vorlesungen über nichtlineare Funktionalanalysis I - Fixpunktsätze. Teubner-Texte zur Mathematik, Leipzig 1976. MR 0473927 | Zbl 0326.47053
Partner of
EuDML logo